Please use this identifier to cite or link to this item: http://repository.ucc.edu.co/handle/ucc/2184
Title: Distrés respiratorio agudo tras administración de gadolinio.
Desconforto respiratório agudo após administração de gadolínio
Acute Respiratory Distress Following Administration of Gadovist.
Author: Úsuga-Perilla*, Sandra
Martín-Bragrado, María Victoria
Asunción-Ortizá, María Teresa
Padilla del Rey, Mariluz
González-Pérez, Petra
Keywords: anafilaxia; efecto adverso grave; gadobutrol; gadolinio; síndrome de distrés respiratorio agudo.
anafilaxia; efeito adverso grave; gadobutrol; gadolínio; síndrome de desconforto respiratório agudo.
anaphylaxis; serious adverse effects; gadobutrol; gadolinium; acute respiratory distress syndrome.
Description: En septiembre del 2012, una mujer de 36 años de edad, caucásica, sana, necesitó estudio de contraste por tinnitus, que fue normal. Una hora después de la inyección de contraste Gadovist®, la paciente presentó diarrea, vómitos, hipotensión e insuficiencia respiratoria (por síndrome de distrés respiratorio agudo) y fue tratada sintomáticamente y con ventilación no invasiva. Fue dada de alta al sexto día, completamente asintomática. No existen reportes previos en la literatura en los que la relación entre el gadolinio y el síndrome de distrés respiratorio agudo sea tan evidente (en los otros tres casos habían otros factores que por sí solos son causa de síndrome de distrés respiratorio agudo: shock séptico, enfermedad de la hipófisis y el uso de propranolol). Para realizar la búsqueda de la asociación de gadolinio y síndrome de distrés respiratorio agudo (SDRA o ARDS por sus siglas en inglés) como fue este caso, se investigó en la base de datos Medline (Pubmed) y en Cochrane Library cualquier artículo con las siguientes palabras: ARDS gadolinium o ARDS Gd o ARDS Gadovist o SDRA gadolinio o SDRA gadobutrol o SDRA gadovist; no se obtuvieron resultados (30 de octubre del 2012).
Em setembro de 2012, uma mulher de 36 anos de idade, caucasiana, saudável, precisou de estudo de contraste por tinnitus, que foi normal. Uma hora depois da injeção de contraste Gadovist®, a paciente apresentou diarreia, vômito, hipotensão e insuficiência respiratória (por síndrome do desconforto respiratório agudo -sdra-) e foi tratada sintomaticamente e com ventilação não invasiva. Recebeu alta no sexto dia, completamente assintomática. Não existem relatórios prévios na literatura nos quais a relação entre o gadolínio e SDRA seja tão evidente (nos outros três casos havia outros fatores que, por si só, são causa de SDRA: choque séptico, doença da hipófise e o uso de propranolol). Para realizar a busca da associação de gadolínio e SDRA (ou ARDS por sua sigla em inglês), como foi esse caso, pesquisou-se na base de dados Medline (Pubmed) e em Cochrane Library qualquer artigo com as seguintes palavras: ARDS gadolinium ou ARDS Gd ou ARDS Gadovist ou SDRA gadolínio ou SDRA gadobutrol ou SDRA gadovist; não se obtiveram resultados (30 de outubro de 2012).
In September 2012, a healthy 36-year-old Caucasian woman needed a contrast study for tinnitus, the result of which was normal. One hour after injection of Gadovist® contrast, she developed diarrhea, vomiting, hypotension and respiratory distress (ARDS), which was treated symptomatically with bipap. She was discharged completely asymptomatic on the sixth day. There are no previous reports in the literature in which the relationship between gadolinium and ARDS is so obvious (in the other three cases there were other causal factors, which by themselves are causes of ards: sepsis, pituitary disease and the use of propranolol). The search for an association between gadolinium and acute respiratory distress syndrome (ARDS) as in this case was carried out using the Medline database (PubMed) and the Cochrane Library, looking for any item with the following words: gadolinium ARDS, ARDS Gd, ARDS Gadovist, gadolinium ARDS, ARDS gadobutrol or ARDS Gadovist. No results were obtained (October 30, 2012).
Publisher: Universidad Cooperativa de Colombia
Appears in Collections:Revista Curare

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.